Recherche et téléchargement d’archives de revues mathématiques numérisées

 
 
  Table des matières de ce fascicule | Article précédent | Article suivant
Baur, Walter
Decidability and undecidability of theories of abelian groups with predicates for subgroups. Compositio Mathematica, 31 no. 1 (1975), p. 23-30
Texte intégral djvu | pdf | Analyses MR 384525 | Zbl 0335.02032

URL stable: http://www.numdam.org/item?id=CM_1975__31_1_23_0

Bibliographie

[1] S. Feferman and R.L. Vaught: The first order properties of algebraic systems, Fund. Math. 47 (1959) 57-103.
Article |  MR 108455 |  Zbl 0088.24803
[2] G. Higman: Subgroups of finitely presented groups, Proc. Roy. Soc. London (A) 262 (1961) 455-475.  MR 130286 |  Zbl 0104.02101
[3] I. Kaplansky: Infinite Abelian Groups. (Univ. of Michigan Press, Ann Arbor 1954).  MR 65561 |  Zbl 0057.01901
[4] G.T. Kozlov and A.I. Kokorin: Elementary theory of abelian groups without torsion, with a predicate selecting a subgroup, Algebra and Logic 8 (1969) 182-190.  MR 258617 |  Zbl 0214.01503
[5] J.R. Shoenfield: Mathematical Logic. (Addison-Wesley, Reading, Mass., 1967).  MR 225631 |  Zbl 0155.01102
Copyright Cellule MathDoc 2014 | Crédit | Plan du site